# SDR ASAA2016031115950

- Difficulty date: March 11, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261057
- Condition: Damaged
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS SEVERAL ELONGATED FASTENER HOLES. ACFT GROUNDED.  FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140EF IAW DWG 453A2610, REV A AND ALODINED AND PRIMED IAW SRM 51-20-01.  PANEL IS GONNA BE INSTALLED, CUSTOMER CARD G660019.
